Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 284, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2018, 8:25 PM EDT for 4 counties in Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2018, 8:25 PM EDT (00:25 UTC)
- Expired
- Jul 30, 2018, 9:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1645 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
424
WUUS52 KFFC 310025
SVRFFC
GAC107-163-167-303-310100-
/O.NEW.KFFC.SV.W.0284.180731T0025Z-180731T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
825 PM EDT MON JUL 30 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
North central Emanuel County in east central Georgia...
Southeastern Washington County in east central Georgia...
Northeastern Johnson County in east central Georgia...
Southern Jefferson County in east central Georgia...
* Until 900 PM EDT.
* At 825 PM EDT, a severe thunderstorm was located over New Home, or
7 miles northeast of Wrightsville, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Louisville, Wrightsville, Wadley, Davisboro, Harrison, Bartow,
Riddleville, Kite, Donovan, Blundale, Pringle, Moxley, New Home and
Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3261 8263 3275 8280 3309 8254 3290 8229
3284 8232 3283 8230 3283 8226 3281 8223
TIME...MOT...LOC 0025Z 221DEG 19KT 3277 8261
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:52 PM EDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jul 30, 2:52 PM EDT, 5 hours 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 252 PM EDT Mon Jul 30 2018 .SHORT TERM /Tonight through Tuesday Night/... Primary concerns are heavy rainfall and possible flash flooding as well as threat for strong/severe convection. Southwest flow aloft ahead of approaching positively-tilted upper trough already in place and will strengthen over the next 24 hours. Plume of deep moisture will also remain in place over the area through the short term period and into late Thursday or even Friday. Precipitable water axis progged by models to remain nearly stationary next 3 days over Westcentral to northeast GA and increase to 1.9 to 2.1 inches Tuesday and remain 2.0 to 2.2 inches Wed and Thurs. As of this writing, the GFS has been showing higher QPF than other medium range models, but expect this to vary from run to run. Nearly all model QPF at or higher than WPC guidance. While this is outside of short term period, pointing this out to emphasize ingredients for flash flooding coming together and a watch will very likely be issued sometime in the next 24-36 hours. With increasing moisture, mid level flow and vertical wind shear, also concerned about strong/severe convection during the short term period. Limiting factors will be thick clouds, moist-adiabatic lapse rates aloft and lower SBCAPE. Tuesday may be most favorable day of the week for severe storms as clouds and widespread showers increase and daytime temps remain cooler Wed/Thur. MLCAPE progged around 1500 J/kg today and Tuesday afternoon then drops to 800-1200 J/kg Wed/Thur. SNELSON .LONG TERM /Wednesday through Monday/... A very wet pattern to start the long term as a long wave trough remains somewhat stationary across the central CONUS and an associated surface front slowly moves eastward. This will result in deep layer moisture moving across GA through Friday. Given plenty of upper level support, anonymously high PWATS, mid level shortwaves, moist SW flow and surface instability, we will likely observe ample coverage of showers and thunderstorms for days. Given there should be plenty of cloud cover, not sure how much convection will be realized during this period. However, any breaks in clouds through the afternoon hours will help to initiate thunderstorm development. Strong to severe storms are possible, but likely limited based on the aforementioned factors. The main concern will be flooding as moisture flux continues to stream into the region , with storm motion becoming somewhat parallel to the flow. This will lead to training concerns with localized flooding, especially late Tuesday through Friday. There are also signals for LLJ that would aid in better coverage of precipitation, especially during the overnights Tuesday through Thursday. A flash flood watch may need to be hoisted for portions of north and central GA. The largest precipitation estimates are around 3 to 5 inches with locally higher amounts possible. The area of most concern is across NE GA, SW toward LaGrange; this includes Athens and the portions of the Atlanta metro. Conditions improve after Friday as the main dynamics of this system move off to the north and the surface front becomes washed out. High pressure offshore will start to retrograde westward helping to suppress shower/thunderstorm activity. The weekend looks to be more of a typical summer-like pattern. Temperatures will be well below normal Wednesday through Friday given the precipitation/cloud cover expected. Temperature will begin to rebound by the weekend approaching climo by Sunday. 26 .PREV DISCUSSION... / LONG TERM /Tuesday Night through Sunday/... The first half of the long term period will be dominated by unsettled weather, with high pressure returning by early next week. A frontal boundary will continue to inch eastward through the Gulf States through early Friday. This boundary should remain just west of the CWFA for Wednesday and Thursday and dissipate by the early part of the weekend. There is some uncertainty regarding if the boundary will make it into the far western CWFA before dissipating. Regardless, the airmass head of the front will funnel deep Gulf Moisture northward over the area, keeping pops above normal into the early weekend. High pressure begins to build into the region for the latter half of the weekend and the chances for precip should return to more normal values for this time of year. With broad troughing aloft and increased cloud cover due to precip/abundant cloud cover, temperatures will be below normal for the middle to late week. There is definitely some potential for flooding during the middle of the week. Currently, the models are projecting the highest rainfall totals along the I-85 corridor, but this axis will likely shift and it's too early to issue any type of flood watch. The most likely timing for heavy rainfall (right now) would be late Tuesday into Wednesday. NListemaa && AVIATION... 18Z Update... Primary concern is coverage of SHRA/TSRA this afternoon and evening. Have increased implied coverage of SHRA this afternoon based on forecast trends however recent satellite imagery showing SHRA/TSRA shift south away from ATL metro airports. May need to update forecast as needed. Other concern is overnight MVFR/IFR stratus after 10Z. With deep moisture moving in, have included in forecast though confidence is a little lower than normal. Sfc winds will be less than 5kts and remain at or just west of due south through 14Z then become SSW at 5-8kts. SHRA/TSRA Tues afternoon after 18Z likely with little higher coverage than today. //ATL Confidence...18Z Update... Low confidence in TSRA coverage this afternoon. Low confidence in IFR/MVFR cigs Tues morning. Medium to high confidence in all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 72 84 71 81 / 50 80 70 70 Atlanta 73 85 71 82 / 40 70 70 70 Blairsville 66 79 66 77 / 40 70 60 80 Cartersville 71 85 70 82 / 40 70 70 70 Columbus 74 88 73 83 / 50 80 70 70 Gainesville 71 83 70 80 / 40 80 70 70 Macon 73 87 72 83 / 60 80 70 70 Rome 71 85 70 83 / 40 70 70 60 Peachtree City 72 86 71 82 / 40 80 70 70 Vidalia 74 88 73 87 / 50 70 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....26 AVIATION...SNELSON
Hazardous weather outlook, Jul 30, 2:58 PM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 258 PM EDT Mon Jul 30 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 258 PM EDT Mon Jul 30 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected this afternoon. A few of the storms could become strong producing gusty winds and frequent lightning strikes. Localized flooding is also possible, especially in low lying areas and where thunderstorms repeatedly move. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected each day. The best days for numerous thunderstorms are Tuesday through Friday. Some storms could be strong with frequent lightning, gusty winds and locally heavy rain. With multiple days of thunderstorm activity, soils may quickly become saturated leading to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 30, 7:13 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT MON JUL 30 2018
GAZ019>022-030>033-302345-
Polk GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Forsyth GA-
Paulding GA-Floyd GA-
713 PM EDT MON JUL 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTH FULTON...
NORTHERN COBB...CHEROKEE...BARTOW...FORSYTH...NORTHERN PAULDING AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 745 PM EDT...
At 712 PM EDT...a line of strong thunderstorms was along a line
extending from near Holbrook to Red Top Mountain State Park to Fish
Creek...and moving north at 10 mph.
HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Canton, Cartersville, Cumming, Roswell, Johns Creek, Alpharetta,
Milton, Kennesaw, Woodstock, Acworth, Holly Springs, Rockmart,
Euharlee, Emerson, Ball Ground, Aragon, White, Waleska, Kingston and
Braswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3411 8521 3435 8476 3433 8399 3410 8411
3404 8412 3401 8463 3388 8504 3391 8505
3390 8522
TIME...MOT...LOC 2312Z 164DEG 9KT 3417 8425 3415 8469 3401 8514
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 30, 7:26 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
726 PM EDT MON JUL 30 2018
GAZ074-084-085-096-097-109-310000-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Dodge GA-
726 PM EDT MON JUL 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...SOUTHERN
WASHINGTON...NORTHERN JOHNSON...LAURENS...SOUTHEASTERN BLECKLEY AND
NORTHWESTERN DODGE COUNTIES UNTIL 800 PM EDT...
At 726 PM EDT...a line of strong thunderstorms was along a line
extending from near Tuckers Crossroad to near Yonkers...and moving
east at 10 mph.
HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Wrightsville, East Dublin, Chester, Dexter, Dudley, Cadwell,
Rentz, Montrose, Dubois, Spann, Plainfield, Empire, Roddy, Baileys
Park, Rowland, Minter, Lovett, Harlow and Goldsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3228 8336 3230 8338 3285 8292 3278 8253
3221 8297
TIME...MOT...LOC 2326Z 249DEG 9KT 3266 8285 3232 8321
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 30, 7:39 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
739 PM EDT MON JUL 30 2018
GAZ076-085-086-310015-
Jefferson GA-Emanuel GA-Johnson GA-
739 PM EDT MON JUL 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...NORTHERN
EMANUEL AND EASTERN JOHNSON COUNTIES UNTIL 815 PM EDT...
At 739 PM EDT...a line of strong thunderstorms was along a line
extending from Colemans Lake to Meeks...and moving northeast at 15
mph.
HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Swainsboro, Wadley, Garfield, Summertown, Kite, Three Points,
Dellwood, Modoc, Canoochee, Meeks, Blundale and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3256 8267 3261 8267 3262 8268 3282 8253
3292 8228 3284 8232 3283 8230 3283 8226
3280 8221 3281 8215 3266 8208 3264 8206
TIME...MOT...LOC 2339Z 222DEG 15KT 3281 8227 3262 8256
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 30, 7:43 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT MON JUL 30 2018
GAZ031-032-043-310015-
Douglas GA-Cobb GA-Paulding GA-
743 PM EDT MON JUL 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS...COBB AND
SOUTHEASTERN PAULDING COUNTIES UNTIL 815 PM EDT...
At 743 PM EDT...a line of strong thunderstorms was along a line
extending from near Marietta to Hiram...and moving north at 15 mph.
HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Douglasville, Dallas, Smyrna, Kennesaw, Powder Springs,
Austell, Hiram, Lithia Springs, Fair Oaks, White Water Park, Lost
Mountain Park, Vinings, Brownsville, Jim R Miller Park, Due West,
Sandy Plains, Dobbins Air Reserve Base, New Hope and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3405 8444 3392 8444 3391 8445 3389 8444
3387 8446 3386 8445 3385 8446 3383 8446
3370 8480 3399 8484
TIME...MOT...LOC 2343Z 191DEG 19KT 3394 8458 3386 8474
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 30, 8:07 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
807 PM EDT MON JUL 30 2018
GAZ012-013-020-021-032-033-310030-
North Fulton GA-Cobb GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
807 PM EDT MON JUL 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHERN COBB...
CHEROKEE...SOUTHEASTERN GORDON...EASTERN BARTOW AND SOUTHERN PICKENS
COUNTIES UNTIL 830 PM EDT...
At 806 PM EDT...a line of strong thunderstorms was along a line
extending from Hickory Flat to near Acworth...and moving north at 10
mph.
HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Canton, Cartersville, Jasper, Roswell, Alpharetta, Milton, Kennesaw,
Woodstock, Acworth, Holly Springs, Emerson, Ball Ground, Nelson,
White, Waleska, Free Home, Buffington, Fairmount, Hickory Flat and
Kellogg Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3447 8426 3411 8426 3410 8423 3410 8421
3408 8419 3396 8474 3408 8474 3408 8478
3442 8487 3447 8432
TIME...MOT...LOC 0006Z 173DEG 8KT 3418 8440 3403 8468
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 30, 8:17 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT MON JUL 30 2018
GAZ074-076-085-086-097-310045-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-Laurens GA-
817 PM EDT MON JUL 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
SOUTHEASTERN WASHINGTON...NORTHWESTERN EMANUEL...JOHNSON AND
NORTHEASTERN LAURENS COUNTIES UNTIL 845 PM EDT...
At 816 PM EDT...a line of strong thunderstorms was along a line
extending from 6 miles north of Midville to Spann...and moving
northeast at 20 mph.
HAZARD...Winds 40 to 50 mph...up to penny sized hail and heavy
rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Louisville, Wrightsville, Wadley, Harrison, Bartow, Summertown,
Riddleville, Kite, Spann, Donovan, Blundale, Pringle, Lovett, Three
Points, Moxley, New Home, Meeks, Brewton and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3252 8279 3284 8290 3306 8229 3293 8227
3284 8232 3283 8230 3283 8226 3280 8221
3282 8215 3278 8213
TIME...MOT...LOC 0016Z 221DEG 19KT 3291 8221 3268 8276
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 30, 8:17 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jul 31, 3:50 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 56 more | 3 days |
| Jul 31, 12:49 PM EDT | Special Weather Statement | FFC | Bartow, Polk | 41 min |
| Jul 31, 1:13 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jul 31, 1:32 PM EDT | Special Weather Statement | FFC | Cobb, Paulding, Polk | 28 min |
| Jul 31, 2:05 PM EDT | Special Weather Statement | FFC | Polk | 40 min |
| Jul 31, 2:13 PM EDT | Flash Flood Warning | FFC | Polk | 6 hr |
| Jul 31, 2:20 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jul 31, 2:30 PM EDT | Special Weather Statement | FFC | Stewart | 45 min |
| Jul 31, 2:37 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Fulton | 38 min |
| Jul 31, 2:58 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Jul 31, 3:10 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Henry, Spalding | 50 min |
| Jul 31, 3:19 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Taylor | 26 min |
| Jul 31, 3:22 PM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Jul 31, 3:27 PM EDT | Special Weather Statement | FFC | Whitfield | 48 min |
| Jul 31, 3:38 PM EDT | Special Weather Statement | FFC | Douglas | 52 min |
| Jul 31, 3:53 PM EDT | Special Weather Statement | FFC | Chattooga, Walker, Whitfield | 52 min |
| Jul 31, 3:56 PM EDT | Special Weather Statement | FFC | Harris, Troup | 34 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 31 min |
| Jul 31, 4:16 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Jul 31, 4:19 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Jackson, Newton, Rockdale | 41 min |
| Jul 31, 4:22 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 38 min |
| Jul 31, 4:31 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 44 min |
| Jul 31, 4:32 PM EDT | Special Weather Statement | FFC | Hancock, Johnson, Washington | 28 min |
| Jul 31, 4:36 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| Jul 31, 4:43 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 31, 5:01 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 44 min |
| Jul 31, 5:03 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 27 min |
| Jul 31, 5:07 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 31, 5:26 PM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Jul 31, 5:30 PM EDT | Special Weather Statement | FFC | Gilmer | 45 min |
| Jul 31, 5:31 PM EDT | Flash Flood Warning | FFC | Wilkes | 6 hr |
| Jul 31, 5:36 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 24 min |
| Jul 31, 5:46 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 29 min |
| Jul 31, 6:12 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee | 48 min |
| Jul 31, 6:24 PM EDT | River Flood Warning | FFC | Gwinnett | 72 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.